# SDR DALA13066059214

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 46,642 hours, 24,924 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND L1 DOOR SLIDE LANYARD FRAYED.  MAINTENANCE R & R L1 DOOR SLIDE LANYARD IAW AMM.
